Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 20 (1966), 616-638
DOI: https://doi.org/10.1090/S0025-5718-66-99914-5
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Daniel Shanks, Solved and Unsolved Problems in Number Theory, Vol. 1, Spartan, Washington, D. C., 1962, p. 62. MR 0160741 (28:3952)
  • [2] Ch. Fr. Gauss, Recherches Arithmétiques, reprinted by Blanchard, Paris, 1953.
  • [3] G. B. Mathews, Theory of Numbers, reprinted by Chelsea, New York, 1961. MR 0126402 (23:A3698)
  • [4] Georg Johann Rieger, "Die Zahlentheorie bei C. F. Gauss," C. F. Gauss Gedenkband Anlässlich des 100. Todestages am 23. Februar 1955, Teubner, Leipzig, 1957, pp. 37-77. MR 0088426 (19:518a)
  • [1] M. Kraitchik, Recherches sur la Théorie des Nombres, Gauthier-Villars, Paris, 1924, p. 55.
  • [2] D. Yarden, "Luach Tsiyune-hehofa'a Besidrath Fibonatsi" [Tables of the ranks of apparition in Fibonacci's sequence], Riveon Lematematika, v. 1, no. 3, December 1946, p. 54. (See MTAC, v. 2, 1947, pp. 343-344, RMT 439.) MR 0020565 (8:564d)
  • [1] M. Lal, M. F. Jones & W. J. Blundon, "Numerical solutions of the Diophantine equation $ {y^3} - {x^2} = k$," Math. Comp., v. 20, 1966, pp. 322-325. MR 0191871 (33:98)
  • [2] O. Hemer, "Notes on the Diophantine equations $ {y^2} - k = {x^3}$," Ark. Mat., v. 3, 1954, pp. 67-77. See also RMT 1208, MTAC, v. 8, 1954, pp. 149-150. MR 0061115 (15:776h)
  • [3] Ove Hemer, On the Diophantine Equation $ {y^2} - k = {x^3}$, Uppsala, 1952. See also RMT 1068, MTAC, v. 7, 1953, p. 86. MR 0049917 (14:247d)
  • [4] W. Ljunggren, "On the Diophantine equation $ {y^2} - k = {x^3}$," Acta Arith., v. 8, 1963, pp. 451-463. MR 0158859 (28:2082)
  • [5] R. Robinson, "Table of integral solutions of $ \vert{y^2} - {x^3}\vert < x$" UMT 125, MTAC, v. 5, 1951, p. 162.
  • [1] MTAC, v. 11, 1957, pp. 209-210, RMT 85.
  • [2] L. N. Karmazina & L. V. Kurochkina, Tablitsy interpoliatsionnykh koéfftsientov, Academy of Sciences of the USSR, Moscow, 1956. See MTAC, v. 12, 1958, p. 149, RMT 66.
  • [1] M. Sibuya, "Maximization with respect to partition of an interval and its application to the best systematic estimators of the exponential distribution," Ann. Math. Statist. (To appear.)
  • [1] A. A. Abramov, Tablitsy In $ \Gamma (z)\upsilon $ kompleksnol oblasti, Izdat. Akad. Nauk SSSR, Moscow, 1953. (See MTAC, v. 12, 1958, pp. 150-151, RMT 70.)
  • [2] H. T. Davis, Tables of the Higher Mathematical Functions, Vols. 1, 2, Principia Press, Bloomington, Indiana, 1933 and 1935. Revised edition, entitled Tables of the Mathematical Functions, published by The Principia Press of Trinity University, San Antonio, Texas, 1963. (See Math. Comp., v. 19, 1965, pp. 696-698, RMT 131.)
  • [3] NBS Applied Mathematics Series, No. 17: Tables of Coulomb Wave Functions, U. S. Government Printing Office, Washington, D. C., 1952. (See MTAC, v. 7, 1953, pp. 101-102, RMT 1091.)
  • [1] Y. L. Luke, Integrals of Bessel Functions, McGraw-Hill Book Co., New York, 1962. (See Math. Comp., v. 17, 1963, pp. 318-320, RMT 51.) MR 0141801 (25:5198)
  • [2] M. Abramowitz & I. A. Stegun, Editors, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, National Bureau of Standards, Applied Mathematics Series, No. 55, U. S. Government Printing Office, Washington, D. C., 1964. (See Math. Comp., v. 19, 1965, pp. 147-149, RMT 1.) MR 757537 (85j:00005a)
  • [1] E. N. Dekanosidze, Tablitsy tsilindrichskikh funktsiï ot dvukh peremennykh (Tables of cylinder functions), Acad. Sci. USSR, Moscow, 1956. (See MTAC, v. 12, 1958, pp. 239-240, RMT 107.) English translation published by Pergamon Press, New York, 1960. (See Math. Comp., v. 16, 1962, p. 383, RMT 36.)
  • [2] J. Boersma, "On the computation of Lommel's functions of two variables," Math. Comp., v. 16, 1962, pp. 232-238. MR 0146419 (26:3941)
  • [1] K. Harumi, S. Katsura & J. W. Wrench, Jr., "Values of $ (2/\pi )\int_0^\infty {{{((\sin t)/t)}^n}dt} $," Math. Comp., v. 14, 1960, p. 379. MR 0122010 (22:12737)
  • [2] R. G. Medhurst & J. H. Roberts, "Evaluation of the integral $ {I_n}(b) = (2/\pi )\int_0^\infty {{{((\sin x)/x)}^n}} \cos (bx)dx$" Math. Comp., v. 19, 1965, pp. 113-117. MR 0172446 (30:2665)
  • [3] Rory Thompson, "Evaluation of $ {I_n}(b) = (2/\pi )\int_0^\infty {{{((\sin x)/x)}^n}\cos (bx)} dx$ and of similar integrals", Math. Comp., v. 20, 1966, pp. 330-332. MR 0192634 (33:859)
  • [1] Henry E. Fettis & James C. Caslin, Tables of Elliptic Integrals of the First, Second and Third Kind, Report ARL 64-232, Aerospace Research Laboratories, Wright-Patterson Air Force Base, Ohio, December 1964. (See Math. Comp., v. 19, 1965, p. 509, RMT 81.) MR 0201684 (34:1566)
  • [2] A. M. Legendre, Exercises de Calcul Intégral, v. 3, Paris, 1816.
  • [3] A. M. Legendre, Traité des Fonctions Elliptiques et des Intégrales Eulériennes, v. 2, Paris, 1826. A facsimile reproduction of Tables II and VIII therein appears in K. Pearson, Tables of the Complete and Incomplete Elliptic Integrals, reissued from Tome II of Legendre's Traité des Fonctions Elliptiques, London, 1934. (See also Alan Fletcher, "Guide to tables of elliptic functions," MTAC, v. 3, 1948, pp. 229-281.)
  • [1] P. F. Byrd & M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Physicists, Springer-Verlag, Berlin, 1954. MR 0060642 (15:702a)
  • [1] C. Heuman, "Tables of complete elliptic integrals," J. Math, and Phys., v. 20, 1941, pp. 127-206, 336. MR 0003572 (2:239c)
  • [2] P. F. Byrd & M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Physicists, Springer, Berlin, 1954, p. 344. MR 0060642 (15:702a)
  • [1] K. Hayashi, Tafeln der Besselschen, Theta-, Kugel-, und anderer Funktionen, Springer, Berlin, 1930.
  • [2] O. Emersleben, "Numerische Werte des Fehlerintegrals für $ \sqrt {n\pi } $. Angew. Math. Mech., v. 31, 1951, pp. 393-394. MR 0045443 (13:585d)
  • 1. Editorial note: For reviews of earlier, related papers by the same author, see MTAC, v. 5, 1951, pp. 77-78, RMT 871; v. 11, 1957, pp. 109-110, RMT 56; ibid., p. 113-114, RMT 65.
  • [1] G. H. Stearman, "Is switching theory mathematics or engineering?," IEEE Trans. on Electronic Computers, v. EC-15, 1966, p. 124.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99914-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society